Dilaudid is an addictive opioid prescribed to treat pain. If you’re concerned you or a loved one is struggling with Dilaudid contact us for help today.
Withdrawal from Dilaudid will be uncomfortable, but the good news is that it is not dangerous. The biggest risk is relapse, although a relapse always poses the risk of an overdose. To avoid this outcome you should always attempt detox with supervision, preferably professional.
As you go through detox you can expect to feel your mood change and to experience irritability, nervousness and agitation. Physically, you may feel uncomfortable, with aching muscles, a runny nose and excessive sweating and tear production.
While in withdrawal from Dilaudid you may appear cold and clammy, with flu-like symptoms. Withdrawal symptoms from this drug are similar to that of heroin withdrawal. Withdrawal symptoms generally lasts between 7 and 14 days, depending on the severity of your addiction.
Common withdrawal symptoms include:
As withdrawal extends you may also begin to feel nauseated, which can cause you to vomit. You may have diarrhea and painful stomach cramps. Chills and goose bumps may also make you feel pretty terrible. Once detox is done, and the worst of withdrawal is over, you can begin the long process of treatment for Dilaudid addiction.
We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Don’t let Ecstasy addiction control your life. Our addiction professionals can help you get on a path of recovery, significantly changing your life. Contact us today for more information on our certified staff of professionals, as well as our first-rate facilities.